Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 7407638, 3 pages
http://dx.doi.org/10.1155/2016/7407638
Research Article

Classifying Quadratic Forms Over in Three Variables

Department of Mathematics, University of Toledo, Toledo, OH 43606, USA

Received 30 June 2016; Accepted 14 November 2016

Academic Editor: Fernando Torres

Copyright © 2016 Gerard Thompson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. W. Cassels, Rational Quadratic Forms, vol. 13 of London Mathematical Society Monographs, Academic Press, London, UK, 1978. View at MathSciNet
  2. P. J. Cameron and J. J. Seidel, “Quadratic forms over GL(2),” Indigationes Mathematicae, vol. 76, no. 1, pp. 1–8, 1973. View at Google Scholar
  3. T. Y. Lam, Introduction to Quadratic Forms Over Fields, AMS Publications, 2004. View at MathSciNet
  4. R. Parimala, “A Hasse principle for quadratic forms over function fields,” American Mathematical Society. Bulletin. New Series, vol. 51, no. 3, pp. 447–461, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. W. Fitzgerald, “Highly degenerate quadratic forms over finite fields of characteristic 2,” Finite Fields and Their Applications, vol. 11, no. 2, pp. 165–181, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Hubenthal, “Maximal subspaces of zeros of quadratic forms over finite fields,” 2006.
  7. R. W. Fitzgerald and J. L. Yucas, “Pencils of quadratic forms over finite fields,” Discrete Mathematics, vol. 283, no. 1–3, pp. 71–79, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Vis, The Existence and Uniqueness of a Simple Group of Order 168, University of Denver, Denver, Colo, USA, 2007.